# SDR AALA2009032600664

- Difficulty date: March 26, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 29,141 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - RIGHT NUMBER 1 DOOR EMERGENCY FLASHLIGHT MISSING SEAL.  REPLACED SEAL FOR EMERGENCY FLASHLIGHT AT RIGHT NUMBER 1 DOOR.
